MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-022-35-2011
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the legal department, approximately 3 years post op the initial tka, this female patient was revised.Reason was not reported.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (d10) concomitant device(s): 02-020-11-0320 - truliant ps cem fem ps cem right sz 2 5155581, 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t 5248473, 200-02-29 - three peg patella 29mm 5444754, 201-78-15 - holding pin mini sharp point 4 pk 5429154, 203-96-64 - sawblades ez1913.M62 90x19, 1.27mm strkr5/6/7 276372, 521-78-23 - threaded pin size 2.3 collared 2pk s004088, 521-78-32 - threaded pin size 3.0 collarless 2pk s004308 (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; no reason for revision was given.

Brand Name
OPTETRAK LOGIC KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14944762
Report Number1038671-2022-00768
Device Sequence Number6230975
Product Code JWH
UDI-Device Identifier10885862304087
UDI-Public10885862304087
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model Number02-022-35-2011
Device Catalogue Number02-022-35-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale